Header Ads

Long-term use of sleeping pills may affect your vision

When you get very busy with your work and working pressure is big. Some people may need to take sleeping pills to help them sleep. But some people find themselves see things more and more fuzzy after medication for a period of time. They think the problem is in the eyes but actually it may be caused by long-term use of sleeping pills.

Now commonly used sleeping pills on the market can be roughly classified into three kinds: the first is benzodiazepines, such as diazepam (stability), estazolam (estazolam), alprazolam (good static stability), clonazepam, etc. These products not only affect the central nervous system but also the limbic system with the aim of inducing people to sleep. After waking up, there will be little sleepy feeling. It is currently the most widely used sleeping pills. The second kind is the barbiturates such as Secobarbital and amobarbital which have calming effect. The third class is other sleeping pills, mainly chloral hydrate, methyl propyl ester (peace), ammonia, and the latest generation of sleeping pills azole (north) pyrazole, zopiclone. They basically don't change the normal sleep structure and will develop less drug dependence.

The most common adverse reactions of sleeping pills mainly include drowsiness, dizziness, fatigue. In addition, some people can appear blurred vision after taking the alprazolam, some people will appear diplopia after taking take the azole pyrazole tanja. If these adverse effects appear, you should timely stop taking the medicine and go to the hospital and change to another kind of sleeping pills under the guidance of the doctor.

The physical effects of long-term use of sleeping pills on one's health is big. There may appear drug dependence, memory loss, respiratory depression, etc. Sleep bad people don't to take sleeping pills for a long time, and should focus on tuning the living habit. Sleeping pills must be taken in the correct use method. Do not increase dose at will, Long-term use of sleeping pills should not be stopped all of a sudden. You should gradually reduce the amount under the guidance of doctors.

No comments

Powered by Blogger.